Polynomial time algorithm for a sub-problem of SUBSET SUM with exponentially growing input

Research outputpeer-review

Original languageEnglish
Title of host publicationInternational Journal "Information Theories and Applications"
Place of PublicationSofia
PublisherITHEA – Publisher
Pages32 – 37
Number of pages6
Volume25
Publication statusPublished - Jun 2018

Cite this

Косовская, Т. М. (2018). Polynomial time algorithm for a sub-problem of SUBSET SUM with exponentially growing input. In International Journal "Information Theories and Applications" (Vol. 25, pp. 32 – 37). ITHEA – Publisher. http://www.foibg.com/ijita/vol25/ijita25-01-p03.pdf